# SDR 2007UALA01232

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 52,680 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS WHITE STATUS MSG "MAIN BAT CHGR" DISPLAYED.  WILL NOT CLEAR.     [06-14-07]     REPLACED MAIN BATTERY AND CHARGER PER UA ENGINEERING SPECIFICATIONS.
